Dissolvable fillers in jaw in May (Restylane?). Woke up now and jaw on one side swollen. Swollen area spread to under lip. Why?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Get it Checked Out
It's doubtful that you would experience a reoccurrence of swelling because of Restylane with the timeline you provided. I recommend contacting your Dr. for an evaluation. If necessary, it can be dissolved and a differet filler used next time. Best, Dr. Emer
It is very unlikely that the area that you are feeling is due to RESTYLANE as it was injected 5 months ago. Check with your family doctor to see what is going on
Swelling Long after the Restlyane Injection
Hi and thanks for sharing your question here! Given the long time passed, I do not think it is very likely that the swelling that you have on one side is related to your May Restylane injection. It can be due to allergy or possibly dental issues or other underlying processes. If it persists, I recommend that you see a physician to address your concern and get the proper work-up done.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.